Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 31 December 2007

Measures on the Quotient Spaces of the Integers

Norris Sookoo & Peter Chami

Journal of Mathematics and Statistics, Volume 3, Issue 4, pp. 188–195 · doi.org/10.3844/jmssp.2007.188.195

7,009 accesses4,134 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

SK-partitions were introduced by Sharma and Kaushik, who defined distances (metrics) between vectors in terms of partitions of the alphabet set Fq , the set of the ring of integers modulo q. These distances were applied in Coding Theory. The research examined algebraic and topological aspects of SK-partitions and related sets of measures. A lattice of SK-partitions was introduced and shown to have distributive sub lattices. Generator sets of the lattice were obtained and the structure of its ideals and filters examined. Corresponding results for lattices of measures were presented.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Sookoo, N. & Chami, P. (2007). Measures on the Quotient Spaces of the Integers. Journal of Mathematics and Statistics, 3(4), 188–195. https://doi.org/10.3844/jmssp.2007.188.195

Licence
© Science Publications
Issue
Volume 3, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Measures on the Quotient Spaces of the IntegersJournal of Mathematics and Statistics · Volume 3, Issue 4 · pp. 188–195 · © Science PublicationsDownload